Advertisement

Archiv der Mathematik

, Volume 50, Issue 5, pp 474–476 | Cite as

Which Grassmannians bound?

  • Parameswaran Sankaran
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. E.Conner, Differentiable periodic maps. LNM738, Berlin-Heidelberg-New York 1979.Google Scholar
  2. [2]
    A.Dold, Lectures on algebraic topology. Grundlehren Math. Wiss. Berlin-Heidelberg-New York 1972.Google Scholar
  3. [3]
    S. G. Hoggar, OnKO theory of Grassmannians. Quart. J. Math.20, 447–463 (1969).Google Scholar
  4. [4]
    W. C. Hsiang andR. Szczarba, On the tangent bundle of a Grassmann manifold. Amer. J. Math.86, 698–704 (1964).Google Scholar
  5. [5]
    D.Husemoller, Fibre bundles. GTM20, Berlin-Heidelberg-New York 1975.Google Scholar
  6. [6]
    J. W.Milnor and J. D.Stasheff, Characteristic classes. Ann. Math. Studies76, Princeton 1974.Google Scholar

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • Parameswaran Sankaran
    • 1
  1. 1.Institute of Mathematical SciencesMadrasIndia

Personalised recommendations